| Model Number |
HS-001 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On 04/12/2022.Infutronix confirmed with the distributor that the affected device was never returned for evaluation and therefore no root cause could be established.The reported issue was not confirmed.
Event or Problem Description
On 04/12/2022.A distributor of infutronix reported a complaint on behalf of an end user: leaking coming from the tubing connected to the pump and the black pouch was wet.Device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.